# SDR DALA1224350678

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146N852257
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG PIT RT TRANSITION PANEL CORRODED STA 1380-1440- PANEL CHORD CORRODED.  REPLACED TRANSITION PANEL AND INBOARD CHORD- LOCATED AND DRILLED TRANSITION PANEL AND INBOARD CHORD IAW B757 SRM 51-40-05.
